# SDR SWIA2024062100420

- Difficulty date: April 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1031
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FS 1031.00 FOUND QTY (1) ELONGATED HOLE ON P/N MM670-35320-004     (C-CHECK RO 6/19/2024)    REMOVED & INSTALLED NEW SPLICE ON FS 1031 FLOOR BEAM AT RBL9 PER REF CRJ 700 SRM 51-42-02-001-001-A01 SEE CONTINUATION CARD FOR WORK ACCOMPLISHED
